# SDR SWAA2017120418190

- Difficulty date: November 15, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 40,988 hours, 24,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT SIDEWALL TO FLOOR SUPPORT CORRODED BETWEEN BS 484 TO BS 500D.  R&R FLOOR SUPPORT IAW SRM.
